Skip to content Skip to navigation

Some Nonlinear Inequalities and Applications

Volume 2, Number 1 (2011), 84 - 101

Some Nonlinear Inequalities and Applications

Communicated By: 
Alain Haraux
Price: $20.00

Abstract

Sufficient conditions are given for the relation limt!1y(t) = 0 to hold, where y(t) is a continuous nonnegative function on [0,1) satisfying some nonlinear inequalities. The results are used for a study of large time behavior of the solutions to nonlinear evolution equations. Example of application is given for a solution to some evolution equation with a nonlinear partial differential operator.